Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does stage 3 CKD lead to any eye complication ?

Hi my husband has stage 3 CKD and would like to know if there are any complications associated with your eyes as recently he has been getting persistently sore eyes which are very blood shot ??... thankyou Andrea
Asked On : Fri, 11 Mar 2011
Answers:  4 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Blood shot eyes with itching is less likely to be due to chronic kidney disease but can be a consequence of dry eyes associated with this condition. You can use artificial tear drops available over the counter for relief and if there is no improvement then consulting an ophthalmologist will be the best option.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Fri, 23 Sep 2011
I find this answer helpful
Nephrologist Dr. Avinash Ignatius's  Response
At a GFR of 50, there should be no reason his eyes should be affected by kidney disease. It is more likely to be an independent problem.
Answered: Tue, 27 Sep 2011
I find this answer helpful
  User's Response
Well you have not mentioned your husband has diabetes or not. If he is diabetic he is likely to have diabetic related complications in his eyes, sometimes can have very severe damage called as diabetic retinopathy
Answered: Fri, 11 Mar 2011
  Anonymous's Response
Plzs send me proper reports in my Email address
Plz keep in touch ur dr's.
i advise to some 4 kidney pts.
1.Cap. Nephogen(Oasis pharma)
3.Chander Parbha vati 2tab.
diet adv. Low salt.
Answered: Fri, 2 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor